Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 22, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2018, 1:20 PM CDT for Marinette County, Wisconsin. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2018, 1:20 PM CDT (18:20 UTC)
- Expired
- Jul 1, 2018, 2:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Marinette County, WI
The radar
The Green Bay radar (KGRB), 97 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 1:50 PM CDT | TSTM WND DMG | Mcallister, WI | NEAR HWY 141 AND COUNTY ROAD JJ. MULTIPLE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:04 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
520
WUUS53 KGRB 011820
SVRGRB
WIC075-011915-
/O.NEW.KGRB.SV.W.0022.180701T1820Z-180701T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
120 PM CDT SUN JUL 1 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Central Marinette County in northeastern Wisconsin...
* Until 215 PM CDT.
* At 119 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Wausaukee to near Pound, moving
northeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Wausaukee around 130 PM CDT.
Other locations impacted by these severe thunderstorms include
Caldron Falls Rese, Middle Inlet, Mcallister, Beecher, Governor
Thompson State Park, Silver Cliff, Loomis, High Falls Reservoir,
Caldron Falls Reservoir and Athelstane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4519 8774 4502 8807 4502 8811 4511 8812
4511 8819 4520 8819 4521 8831 4537 8830
4541 8834 4571 8781 4568 8778 4565 8783
4560 8777 4556 8779 4556 8783 4550 8779
4535 8789 4535 8776 4539 8769 4534 8765
TIME...MOT...LOC 1819Z 230DEG 30KT 4536 8808 4516 8807
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
Kurimski3 follow-up statements
409
WWUS53 KGRB 011838
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
138 PM CDT SUN JUL 1 2018
WIC075-011915-
/O.CON.KGRB.SV.W.0022.000000T0000Z-180701T1915Z/
Marinette WI-
138 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL MARINETTE COUNTY...
At 137 PM CDT, severe thunderstorms were located along a line
extending from near Wausaukee to 14 miles north of Pound to near
Crivitz, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
central Marinette County, including the following locations... Middle
Inlet, Mcallister, Beecher, Coleman, Beaver, Loomis, Miscauno Island,
Kremlin, Cedarville and Amberg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4519 8774 4502 8807 4502 8811 4511 8812
4523 8814 4542 8809 4556 8802 4571 8781
4568 8778 4565 8783 4560 8777 4556 8779
4556 8783 4550 8779 4535 8789 4535 8776
4539 8769 4534 8765
TIME...MOT...LOC 1837Z 235DEG 30KT 4539 8802 4530 8796 4517 8796
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KLB594
WWUS53 KGRB 011855
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
155 PM CDT SUN JUL 1 2018
WIC075-011915-
/O.CON.KGRB.SV.W.0022.000000T0000Z-180701T1915Z/
Marinette WI-
155 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL MARINETTE COUNTY...
At 155 PM CDT, a severe thunderstorm was located 9 miles southeast of
Wausaukee, or 12 miles northwest of Menominee, moving northeast at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Crivitz, Wausaukee, Middle Inlet, Loomis, Lake Noquebay and
Mcallister.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4519 8774 4517 8795 4523 8802 4533 8805
4547 8781 4535 8789 4535 8776 4539 8769
4534 8765
TIME...MOT...LOC 1855Z 230DEG 35KT 4527 8778
HAIL...1.00IN
WIND...60MPH
$$
KLB424
WWUS53 KGRB 011910
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
210 PM CDT SUN JUL 1 2018
WIC075-011920-
/O.EXP.KGRB.SV.W.0022.000000T0000Z-180701T1915Z/
Marinette WI-
210 PM CDT SUN JUL 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARINETTE COUNTY WILL
EXPIRE AT 215 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4519 8774 4517 8795 4523 8802 4533 8805
4547 8781 4535 8789 4535 8776 4539 8769
4534 8765
TIME...MOT...LOC 1910Z 230DEG 30KT 4535 8765
$$
KLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 AM CDT, 7 hours 9 minutes earlier.
Area forecast discussion, Jul 1, 6:11 AM CDT, 7 hours 9 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 611 AM CDT Sun Jul 1 2018 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Monday Issued at 334 AM CDT Sun Jul 1 2018 Outflows from convection last evening dropped dewpoints into the refreshing low to middle 60s early this morning across portions of central and east-central Wisconsin. Otherwise, scattered showers and isolated thunderstorms were moving across the region early this morning. Temperatures were in the middle 60s to lower 70s. Through 15z this morning, followed the latest trends of the HRRR which indicated a diminishing trend in the precipitation shortly after sunrise through mid morning. Convection is expected to refire late this morning and this afternoon ahead of a cold front. Models indicating a 70 knot jet streak at 300 mb moving across the region to aid in the lift with the cold front. Models also indicating 1000 to 2000 J/KG of cape and shear values of 25 to 35 knot to support severe thunderstorms. Bufkit soundings did show strong low level winds around 5,000 feet around 40 knots to support damaging wind gusts, while the wet bulb zero heights around 10,000 feet supported large hail. The greatest risk of severe storms will be from noon to 8 pm. For swimmers on Lake Michigan beaches, there is an increased risk of rip currents this afternoon and evening due to high wave action. Any lingering precipitation should exit far eastern Wisconsin by 9 pm. Drier air will advect into the area as high pressure builds into the state. Did add some patchy fog across north-central Wisconsin where the typical low spots could go calm and allow for patchy fog to form. The typical cold spots across the north could drop into the lower to middle 50s while readings only drop into the upper 50s to middle 60s south. On Monday, another warm day is on tap with highs in the 80s. Humidity readings will be much more tolerable than what we experienced this weekend. Latest model trends supported adding a chance of thunderstorms across the far north late Monday afternoon. .LONG TERM...Monday Night Through Saturday Issued at 334 AM CDT Sun Jul 1 2018 The main highlights for this forecast period include a warm, humid airmass that will impact the region on the Fourth of July (Wednesday) and Thursday, and the next chance for storms on Thursday with the passage of a cold front. The large scale pattern at the beginning of this forecast period remains in a zonal flow with the jet situated from the Pacific Northwest to Quebec. A shortwave trough will begin to deepen over the Pacific Northwest throughout Tuesday with high pressure associated over the eastern U.S. This will leave any chances for convection to pop up well to the west of Wisconsin. By Wednesday morning, a shortwave traveling along the mean flow will move towards the north central U.S. With this shortwave causing a trough in the mean flow, some ridging will build over Wisconsin for Wednesday afternoon. This will cause warm, moist air to move over the region leaving high temperatures in the upper 80s to lower 90s and heat indices in the upper 90s for the holiday. For the remainder of Wednesday, model guidance picks up on the development of a surface cold front over North Dakota, South Dakota, and Minnesota. There is some uncertainty amongst the models with the passage of the frontal boundary over Wisconsin. The GFS and ECMWF appear to be in agreement for Thursday afternoon with the Canadian NH showing a slower moving cold front passing early Friday morning. This causes uncertainty on when and where the convection will impact the region Thursday. Depending on the passage of the frontal boundary, high temperatures on Thursday may or may not hold with the hot, humid air in place. With the current set up of the high pressure still over the region Thursday afternoon, high temperatures should reach into the middle 80s to lower 90s with heat indices approaching triple digits. Once the frontal boundary exits the region by roughly Friday morning, the strong ridge of high pressure will shift west for Friday. High temperatures should be slightly cooler in the lower to middle 80s with decreasing humidity values. The mean flow will then switch to a northwest flow causing less active conditions with slightly cooler temperatures in the lower 80s for next weekend. && .AVIATION...for 12Z TAF Issuance Issued at 605 AM CDT Sun Jul 1 2018 There will be a lull in the precipitation through 15z across the area, then showers and storms are expected to redevelop late this morning into the afternoon. Scattered thunderstorms are expected late this morning into early this evening. Some of the stronger storms will be capable of producing strong wind gusts and large hail. Outside the storms, gusty south to southwest winds are expected with gusts to around 30 knots. MVFR CIGS are expected at times today into this evening across north-central Wisconsin. Any showers or storms across eastern Wisconsin will end by 9 pm as they move east of the area. Winds are expected to veer to the west or northwest tonight. Some patchy fog is possible late tonight across north-central Wisconsin. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement from noon CDT today through late tonight for WIZ022-040-050. && SHORT TERM.....Eckberg LONG TERM......Hykin AVIATION.......Eckberg
Hazardous weather outlook, Jul 1, 10:18 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1018 AM CDT Sun Jul 1 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1018 AM CDT Sun Jul 1 2018 ...SEVERE THUNDERSTORMS WITH TORNADOES, DAMAGING WINDS, AND LARGE HAIL POSSIBLE THIS AFTERNOON... This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop in western Wisconsin mid-day, and move northeast across the area this afternoon. Some of the storms are likely to be severe and produce damaging wind gusts and large hail. Tornadoes are also possible with the storms. The greatest potential for severe storms will be east of a line from Wisconsin Rapids to Wausau to Iron Mountain, Michigan, and will occur between noon and 800 pm. Gusty south winds will produce large waves on Lake Michigan, which will lead to an increased risk of strong currents and hazardous swimming conditions at Lake Michigan beaches. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance for thunderstorms late Monday afternoon and Monday night across far north-central Wisconsin. Severe weather is not expected with these storms. The next chance for thunderstorms arrives Wednesday into Thursday. The potential for severe weather with these storms is uncertain this far in advance. Hot and humid weather is forecast to return Wednesday and Thursday with heat indices approaching 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely to be needed this afternoon. LMZ521-522-541>543-021100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1018 AM CDT Sun Jul 1 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Thunderstorms may pose a significant hazard to boaters on the bay and lake this afternoon and early this evening. Gusty south winds will also create hazardous conditions for small craft. Patchy dense fog is also possible, mainly on the lake. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance for thunderstorms on Wednesday into Thursday. Skowronski
In the hours before
Special weather statement, Jul 1, 11:49 AM CDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service Green Bay WI 1149 AM CDT Sun Jul 1 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1149 AM CDT Sun Jul 1 2018 ...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE IN CENTRAL, EAST-CENTRAL, AND NORTHEAST WISCONSIN THIS AFTERNOON... Atmospheric conditions are becoming increasingly favorable for severe thunderstorms with damaging winds and large hail during the afternoon hours. A risk for tornadoes also exists. Although severe storms are possible across the entire area, the greatest risk is south and east of a line from Wisconsin Rapids to Wausau to Iron Mountain, Michigan. The time to prepare for the severe storms is now. If you are going to be outdoors during the afternoon, be ready to move to a sturdy shelter if storms develop or a warning is issued. If boating, have a way to closely monitor weather information, and be prepared to get off the water before storms arrive in the area. Skowronski
Special weather statement, Jul 1, 12:01 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1201 PM CDT SUN JUL 1 2018
WIZ020-031-036-037-011745-
Waupaca WI-Shawano WI-Portage WI-Menominee WI-
1201 PM CDT SUN JUL 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PORTAGE...CENTRAL
MENOMINEE...NORTHWESTERN WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
1245 PM CDT...
At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Amherst, or 15 miles east of Stevens Point, moving northeast at 35
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wittenberg, Amherst, Keshena, Neopit, Legend Lake, Iola, Marion,
Tigerton, Gresham and Rosholt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4449 8941 4468 8930 4468 8923 4481 8922
4503 8910 4503 8898 4506 8898 4494 8855
4442 8918
TIME...MOT...LOC 1701Z 215DEG 31KT 4452 8925
MPCLocal storm report, Jul 1, 12:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM TSTM WND DMG MOUNTAIN 45.18N 88.48W
07/01/2018 OCONTO WI TRAINED SPOTTER
REPORTS OF MULTIPLE TREES DOWN IN MOUNTAIN.
&&
KLBLocal storm report, Jul 1, 1:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 2 N BREED 45.09N 88.43W
07/01/2018 OCONTO WI TRAINED SPOTTER
REPORT OF MULTIPLE TREES SNAPPED.
&&
SACLocal storm report, Jul 1, 1:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL HIGH FALLS RESERVOIR 45.29N 88.20W
07/01/2018 M1.00 INCH MARINETTE WI PUBLIC
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:16 PM CDT | Special Weather Statement | GRB | Outagamie, Waupaca, Winnebago | 59 min |
| Jun 30, 8:45 PM CDT | Special Weather Statement | GRB | Florence | 15 min |
| Jun 30, 9:09 PM CDT | Special Weather Statement | GRB | Vilas | 51 min |
| Jul 1, 3:29 AM CDT | Small Craft Advisory | GRB | 22 hr | |
| Jul 1, 3:43 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 21 hr |
| Jul 1, 12:01 PM CDT | Special Weather Statement | GRB | Shawano | 44 min |
| Jul 1, 12:10 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Portage, Shawano, Waupaca | 50 min |
| Jul 1, 12:18 PM CDT | Tornado Warning | GRB | Shawano, Waupaca | 42 min |
| Jul 1, 12:23 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto | 82 min |
| Jul 1, 12:43 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 47 min |
| Jul 1, 1:26 PM CDT | Special Weather Statement | GRB | Brown | 49 min |
| Jul 1, 1:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 1, 1:37 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie | 53 min |
| Jul 1, 1:38 PM CDT | Special Weather Statement | GRB | Waushara | 52 min |
| Jul 1, 1:54 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Jul 1, 2:06 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 39 min |
| Jul 1, 2:10 PM CDT | Special Marine Warning | GRB | 65 min | |
| Jul 1, 2:27 PM CDT | Special Weather Statement | GRB | Door | 48 min |
| Jul 1, 2:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano | 50 min |
| Jul 1, 2:53 PM CDT | Special Marine Warning | GRB | 106 min | |
| Jul 1, 3:13 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Marinette, Oconto | 47 min |
| Jul 1, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Door | 66 min |
| Jul 1, 3:27 PM CDT | Special Marine Warning | GRB | 93 min | |
| Jul 1, 5:00 PM CDT | Special Marine Warning | GRB | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.